Death, or so it feels.

Well, I thought I was getting over my cold but woke up much worse. I went to the pharmacy to attempt to ask for cold medicine and was successful surprisingly quickly, but failed to think that what says “Tylenol Cold” here is not what I’m used to back home. They do not have the same psuedoephedrine regulations here. So I took the high dose before my three hour class hoping to be able to breath by the end of it.
Yep, almost passed out about an hour later. Tried to explain to teacher that I needed to leave because the world was spinning but that got lost in translation. He thought I was cleverly using the vocabulary, since cruelly and ironically the words in our sections were “dizzy” and other not-feeling-well words.
I made it to my bed, barely, passed out and woke up 5 hours later, not feeling any better. Perhaps because the dose is every 6 hours and it had been 9 by the time I woke up but I’m afraid to take anymore.
I have much homework and I’m supposed to be at my internship tomorrow morning. So… Ugh.

Advertisements

One Response to “Death, or so it feels.”

  1. Those are “I miss mom” times…I am sorry kiddo. Drink lots of fluids!!!!!!! BIG HUGS!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: